# SDR GUUA93332010411A

- Difficulty date: January 4, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 31,620 hours, 37,712 cycles
- Engine: Pwa PT6*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 90422912
- Condition: Worn
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHEN GEAR IS LOWERED YOU MUST TAP ON THE "NOSE" ANNUNCIATOR FOR IT TO ILLUMINATE.  REPLACED NOSE ANNUNCIATOR ASSY OPS CHECK GOOD.
